MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM FOR IM NAILS; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM FOR IM NAILS; SCREW,FIXATION,BONE
Model Number 04.005.526
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient came in with a distal femur fracture on the same side below the proximal femoral nailing system (tfna).The helical blade was removed because it was in the way of the plate.There was no problem with the implant and no implant failure.There was prominence from the normal collapse that happened to be in the way.An interlocking screw was removed as well.The original date of the implant was on (b)(6) 2016.There was no surgical delay.The procedure outcome was successful.Patient status was normal.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 36mm for im nails.This is report 2 of 3 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM FOR IM NAILS
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8612195
Report Number2939274-2019-58041
Device Sequence Number11428697
Product Code HWC
UDI-Device Identifier10886982085948
UDI-Public(01)10886982085948
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.526
Device Catalogue Number04.005.526
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight61